# SDR DXTA2013120505591

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 12,648 hours, 7,850 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 155
- Condition: Faulty
- Location: Elevator
- Part time: 7,160 hours, 4,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL CAS MESSAGE ILLUMINATED AFTER TAKEOFF.  MESSAGE CYCLED OVER 6 TIMES & THEN STAYED ON THROUGHOUT APPROACH & LANDING.  TROUBLESHOT TO LT LINEAR ACTUATOR.  R & R LT LINEAR ACTUATOR, SYS OPERATIONAL CHECK IS GOOD.  WORK DONE IAW CE-750 MM 27-33-00.
